MathSciNet Relay Station
MathSciNet bibliographic data
MR1012517 (91b:05093) 05C30 (05C10 20C15)
Jackson, D. M.; Visentin, T. I. A character-theoretic approach to embeddings of rooted maps in an orientable surface of given genus. Trans. Amer. Math. Soc. 322 (1990), no. 1, 343–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement